# SDR WRLA200403

- Difficulty date: January 6, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 24D3005331
- Condition: Failed
- Location: Left Fwd Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE DEPLOYMENT CHECK OF L1 DOOR SLIDERAFT PER WORLD TASK CARD 101C-022, TIMCO W/O 107021, THE SLIDE RAFT DEPLOYED INWARD AS THE DOOR WAS APPROXIMATELY HALF OPEN.  THE SLIDE DID NOT FALL OUT OF THE DOOR OPENING AS DURING NORMAL DEPLOYMENT.  REMOVED AND REPLACED SLIDE/RAFT ASSEMBLY.  (M)
